# SDR HALA2016012400014

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,189 hours, 9,661 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: False Activation
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER TCAS MESSAGE ON EICAS, ALONG WITH EICAS FAIL ON BOTH CAPT AND EHSI.  BITE CHECK OF TCAS IAW FIM TASK 34-45, FAULT TREE 803, CHECKS NORMAL, OK FOR SERVICE.
